# SDR SWAA2018021419669

- Difficulty date: December 12, 2017
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,953 hours, 40,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: BACC2C3D04260FG
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR MANUAL EXTENSION CABLE CORRODED.   R & R THE CABLE IAW AMM.
